Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 48, NWS St. Louis, MO

March 18, 2013Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 18, 2013, 6:23 AM CDT for Reynolds County, Missouri. It took effect at Mar 18, 2013, 8:13 AM CDT. It was in force for 56 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2013, 6:23 AM CDT (11:23 UTC)
In effect from
Mar 18, 2013, 8:13 AM CDT
Expired
Mar 20, 2013, 4:00 PM CDT
In force
56 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 12.12 ft at Mar 18, 2013, 5:00 PM CDT.

actionminormoderate5101503/1803/1903/2003/21
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WGUS43 KLSX 181123
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
623 AM CDT MON MAR 18 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  BLACK RIVER NEAR 

      ANNAPOLIS 


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF PRECIPITATION
ACROSS THE BASIN OVER THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-191123-
/O.NEW.KLSX.FL.W.0048.130318T1423Z-130320T2100Z/
/ANNM7.1.ER.130318T1423Z.130319T0600Z.130319T2100Z.NO/
623 AM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS
* FROM THIS MORNING TO WEDNESDAY AFTERNOON.
* AT 5:15 AM MONDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING
  AND CONTINUE RISING TO NEAR 8.7 FEET TUESDAY MORNING. ADDITIONAL RISES
  ARE POSSIBLE.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS        8.0    7.80       8.7    7.2    6.0    5.2    4.0
5 follow-up statements
981 
WGUS83 KLSX 181316
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT MON MAR 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR 

      ANNAPOLIS 


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAINFALL
ACROSS THE BASIN OVER THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-191316-
/O.EXT.KLSX.FL.W.0048.130318T1313Z-130321T1800Z/
/ANNM7.1.ER.130318T1049Z.130319T0600Z.130320T1800Z.NO/
816 AM CDT MON MAR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY AFTERNOON.
* AT 7:15 AM MONDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 10.5 FEET LATE TONIGHT
  BEFORE FALLING BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS        8.0    8.53      10.4    8.3    7.3    6.6    5.9
745 
WGUS83 KLSX 181505
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 AM CDT MON MAR 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  BLACK RIVER NEAR 

      ANNAPOLIS 
 

.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAINFALL OVER
THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-191505-
/O.CON.KLSX.FL.W.0048.000000T0000Z-130321T1800Z/
/ANNM7.1.ER.130318T1049Z.130319T0600Z.130320T1800Z.NO/
1005 AM CDT MON MAR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY AFTERNOON.
* AT 9:15 AM MONDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 10.6 FEET TONIGHT
  BEFORE FALLING BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS        8.0    9.42      10.4    8.3    7.3    6.6    5.9
909 
WGUS83 KLSX 181753
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 PM CDT MON MAR 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF PRECIPITATION
OVER THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-191753-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-130321T0300Z/
/ANNM7.1.ER.130318T1049Z.130319T0600Z.130320T0300Z.NO/
1253 PM CDT MON MAR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL TUESDAY EVENING.
* AT 12:15 PM MONDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 11.5 FEET THIS AFTERNOON.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS        8.0   10.91      11.2    7.0    5.9    5.2    4.7
795 
WGUS83 KLSX 190207
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT MON MAR 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  

               THE BLACK RIVER 

                ...NEAR ANNAPOLIS 



PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-200207-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-130320T2100Z/
/ANNM7.1.ER.130318T1049Z.130318T2130Z.130319T2100Z.NO/
907 PM CDT MON MAR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* AT 8:15 PM MONDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND   LESTERVILLE.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

BLACK RIVER
  ANNAPOLIS        8.0   10.95       8.9    6.9    5.8    5.2    4.6
965 
WGUS83 KLSX 191439
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
939 AM CDT TUE MAR 19 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR 

      ANNAPOLIS 


.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOODING EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-191509-
/O.CAN.KLSX.FL.W.0048.000000T0000Z-130320T2100Z/
/ANNM7.1.ER.130318T1049Z.130318T2130Z.130319T1305Z.NO/
939 AM CDT TUE MAR 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT 9:15 AM TUESDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 8:05 AM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 6.5 FEET
  WEDNESDAY MORNING.

&&
 
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/20  03/21  03/22  03/23  03/24

BLACK RIVER
  ANNAPOLIS        8.0    7.88       6.5    5.7    5.2    4.6    4.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 18, 3:20 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Mar 18, 3:20 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 AM CDT MON MAR 18 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 315 AM CDT MON MAR 18 2013

SURFACE LOW OVER WESTERN TN AS OF 07Z...WILL CONTINUE TO LIFT
NORTHEAST TODAY. MOST OF FORECAST AREA TO SEE SOME LINGERING
ISOLATED RAIN/DRIZZLE THIS MORNING. HOWEVER...MODELS AND REGIONAL
RADAR SHOWING SECONDARY SHORTWAVE OVER EASTERN KANSAS SLIDING
NORTHEAST THROUGH NORTHERN MO TODAY. SO COULD SEE SOME SHOWERS
DEVELOPING OVER CENTRAL/NORTHEAST MO...WEST CENTRAL IL THIS MORNING
BEFORE EXITING TO OUR NORTHEAST BY MIDDAY. OTHERWISE...CLOUDS TO
SLOWLY CLEAR OUT FROM WEST TO EAST MAINLY DURING THE AFTERNOON HOURS
WITH GUSTY WEST TO NORTHWEST WINDS BEHIND THIS WEATHER SYSTEM.
EXPECT GUSTS NEAR 25 MPH AT TIMES OVER NORTHERN PORTIONS OF FORECAST
AREA. HIGH TEMPERATURES WILL BE IN THE MID 40S TO LOW 50S.

BYRD

&&

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 315 AM CDT MON MAR 18 2013

(TONIGHT-WEDNESDAY)

NW FLOW ALOFT WILL PERSIST OVER THE REGION THROUGH MIDWEEK AS UPPER
LOW SLOWLY DRIFTS ACROSS THE GREAT LAKES REGION.   MAIN CONCERN
DURING THIS TIME IS FAST-MOVING SHORTWAVE...CLIPPERY LOOKING SYSTEM
THAT WILL ZIP THROUGH THE REGION TUESDAY AFTERNOON AND TUESDAY
EVENING.  LOW LEVEL AMS IS EXTREMELY DRY AS THE DYNAMICS WITH THIS
FEATURE FIRST BEGIN TO IMPACT OUR AREA AND CERTAINLY AT FIRST ANY
PRECIP THREAT WILL BE LIMITED TO A FEW SPRINKLES.  HOWEVER...THERE
IS CONSENSUS IN THE NAM...GFS...AND SREF THAT A SOMEWHAT ROBUST
BUT BRIEF SHOT OF WAA IN ADVANCE OF THE SHORTWAVE MAY BE ENOUGH
MOISTEN THE LOWER LEVELS AND GET A SMALL AREA OF MEASURABLE RAIN
GOING TUESDAY EVENING OVER S SECTIONS OF THE CWA. MOST IF NOT ALL
OF THIS PRECIP SHOULD EXIT BY 06Z WEDNESDAY...FOLLOWED BY ANOTHER
SE SURGE OF CANADIAN AIR ON WEDNESDAY.

TEMPS ON TUESDAY SHOULD BE SIMILAR TO THOSE OF TODAY...BUT THE
REINFORCING SHOT OF COLD AIR ON WEDNESDAY SHOULD SEND HIGHS BACK
INTO THE 30S AND LOWER 40S.

(THURSDAY-SUNDAY)
A VERY ATYPICAL LATE MARCH UA PATTERN IS FORECAST FOR THE CONUS.
UPPER LEVEL LOW OVER THE GREAT LAKES WILL COMBINE WITH SEVERAL OTHER
DISTURBANCES TO DO-SI-DO THEIR WAY FROM THE GREAT LAKES INTO THE
CANADIAN MARITIMES...WHILE A SERIES OF SHORTWAVES DEEPEN TROF OVER
THE SOUTHWESTERN U.S. NET EFFECT IS THAT MAIN BELT OF WESTERLIES
WILL REMAIN WELL SOUTH OF OUR AREA.

PATTERN IS CERTAINLY A QUIRKY ONE...AND NOT SURE HOW HEAVILY TO LEAN
ON ANY ONE SOLUTION.  THERE DOES SEEM TO BE SOME AGREEMENT THAT A
PERSISTENT RETURN FLOW WILL SET UP ON THE BACK SIDE OF SLOWLY
RETREATING SURFACE RIDGE.  THIS LIFT...WHICH AT TIMES SHOULD BE
AIDED BY SHORTWAVE ENERGY EMBEDDED IN THE WESTERLIES...WILL BRING A
THREAT OF SOME LIGHT PRECIP ON THURSDAY THROUGH FRIDAY...ESPECIALLY
OVER THE SOUTHWEST HALF OF THE CWA. FOR NOW HIGHEST POPS IN OUR
AREA REMAIN IN THE CHANCE CATEGORY...AS STRONGEST LIFT SHOULD
REMAIN SOUTHWEST OF OUR FA.

TEMPERATURES WILL BE REMAINING WELL BELOW NORMAL THROUGHOUT THE
LAST HALF OF THE WEEK AS THE UA PATTERN KEEPS SPRINGTIME WARMTH
SUPRESSED TO OUR SOUTH.

TRUETT

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1139 PM CDT SUN MAR 17 2013
IFR FLIGHT CONDITIONS WILL PREVAIL ACROSS THE AREA FOR THE REST OF
THE NIGHT. HEAVY PRECIPITATION HAS ALL BUT ENDED ACROSS MOST OF
THE AREA. ONLY EXPECTING AREAS OF LIGHT RAIN WITH POSSIBLY A
LITTLE SLEET HERE AND THERE FOR THE REST OF THE NIGHT. THE WIND
WILL TURN TO THE WEST-NORTHWEST MONDAY MORNING AFTER 12Z AND
SHOULD INCREASE TO 10-15KTS WITH GUSTS TO 25KTS BY AFTERNOON. THIS
SHOULD HELP BREAK UP THE LOW CLOUDS BY LATE MORNING OR EARLY
AFTERNOON ACROSS MOST OF THE AREA. THERE IS ANOTHER CHANCE FOR A
SHOT OF PRECIPITATION MONDAY MORNING...PRIMARILY ACROSS CENTRAL
AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS THE UPPER
LEVEL TROF OF LOW PRESSURE CURRENTLY OVER THE PLAINS SWINGS
THROUGH THE MISSISSIPPI VALLEY.

SPECIFICS FOR KSTL...
IFR FLIGHT CONDITIONS WILL PREVAIL AT LAMBERT THROUGH MONDAY
MORNING. THINK THE POTENTIAL FOR WINTRY PRECIP HAS PRETTY MUCH
ENDED. OCCASIONAL LIGHT RAIN WILL CONTINUE FOR A FEW MORE HOURS
BEFORE DRYING OUT. THERE MAY BE ANOTHER SHOT OF LIGHT RAIN IN THE
MORNING AS THE UPPER LEVEL TROF OVER THE GREAT PLAINS SWINGS EAST
INTO THE MISSISSIPPI VALLEY...BUT IT LOOKS LIKE THE BEST CHANCE
FOR RAIN WILL STAY WEST OF THE TERMINAL. WIND WILL TURN TO THE
WEST-NORTHWEST AFTER 12Z MONDAY AND INCREASE TO 10-15KTS WITH
GUSTS UP TO 25KTS BY AFTERNOON. THE WINDY CONDITIONS SHOULD HELP
TO GET RID OF THE IFR CLOUDS BY LATE MORNING/EARLY AFTERNOON.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 18, 5:01 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
501 AM CDT MON MAR 18 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
501 AM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...THOSE IN SOUTHEAST AND EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS SHOULD REMAIN ALERT FOR FLOODING ON CREEKS AND
STREAMS...AND ESPECIALLY IN LOW WATER CROSSINGS...DUE TO THE HEAVY
RAINS THAT FELL SATURDAY NIGHT...SUNDAY...AND SUNDAY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TRUETT

In the hours before

Local storm report, Mar 18, 5:23 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     HEAVY RAIN       HECKER                  38.30N  89.99W
03/18/2013  M1.91 INCH       MONROE             IL   TRAINED SPOTTER

            STORM TOTAL.

&&

TRUETT
Local storm report, Mar 18, 5:27 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HEAVY RAIN       2 NW FARMINGTON         37.80N  90.45W
03/18/2013  M3.84 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL

&&

TRUETT
Local storm report, Mar 18, 5:29 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     HEAVY RAIN       2 ESE HILLSBORO         38.22N  90.53W
03/18/2013  M2.56 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL

&&

TRUETT
Local storm report, Mar 18, 5:32 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     HEAVY RAIN       2 N FRENCH VILLAGE      38.00N  90.39W
03/18/2013  M3.85 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL

&&

TRUETT
Local storm report, Mar 18, 6:17 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       POTOSI                  37.94N  90.78W
03/18/2013  M4.40 INCH       WASHINGTON         MO   CO-OP OBSERVER

            STORM TOTAL.

&&

GOSSELIN
Local storm report, Mar 18, 6:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       FARMINGTON              37.78N  90.43W
03/18/2013  M3.88 INCH       ST. FRANCOIS       MO   CO-OP OBSERVER

            STORM TOTAL.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 2:11 AM CDTRiver Flood WarningLSXSaint Charles24 hr
Mar 18, 6:25 AM CDTRiver Flood WarningLSXCrawford48 hr
Mar 18, 7:10 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve45 hr
Mar 18, 7:19 AM CDTRiver Flood WarningLSXOsage30 hr
Mar 18, 10:18 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.